Dec 28, 2001
I just finished my rebetron-interferon treatment two months ago. I have been getting feverish, aches and pains. I've returned to the doctors for blood test. Everythings is normal. Could a reoccurrence of acute symptoms happen as if I was regetting hepatitis?
Response from Dr. Rodriguez-Torres
I do not know if I understand your question.I assume you mean that you finished Rebetron and were non detectable at the end of therapy( responder),and you are now in the 6 months follow up period without therapy.I do not think that relapsers ,patients that show recurrence of the viremia ,when the drug is stopped,have any symptoms. I have had patients with HCV ,in treatment that develop other immune mediated prblems,as vasculitis and arthritis,and this problem continue or develop after the drug is discontinued. Please clarify if this was not your question.
when is pegasys coming?
- AIDS Infection Risk Touching An Open Scab
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Over The Counter Drugs For Chlamydia
- Shingles Causes Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.